MENU

You are here

Publications

Export 241 results:
Filters: First Letter Of Title is S  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
F
Fall MM, Musina R. Sharp nonexistence results for a linear elliptic inequality involving Hardy and Leray potentials.; 2010. Available from: http://hdl.handle.net/1963/3869
Falqui G, Pedroni M. Separation of variables for Bi-Hamiltonian systems. Math. Phys. Anal. Geom. 6 (2003) 139-179 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1598
Falqui G, Musso F. On Separation of Variables for Homogeneous SL(r) Gaudin Systems.; 2006. Available from: http://hdl.handle.net/1963/2538
Falqui G, Reina C. Susy-curves and supermoduli. [Internet]. 1988 . Available from: http://hdl.handle.net/1963/761
Falqui G, Reina C, Zampa A. Super KP equations and Darboux transformations: another perspective on the Jacobian super KP hierarchy. J. Geom. Phys. 35 (2000), no. 2-3, 239-272 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1367
Fantechi B, Mann E, Nironi F. Smooth toric DM stacks.; 2007. Available from: http://hdl.handle.net/1963/2120
Farina A, Malchiodi A, Rizzi M. Symmetry properties of some solutions to some semilinear elliptic equations. Annali della Scuola Normale Superiore di Pisa. Classe di scienze. 2016 ;16:1209–1234.
Fonseca I, Morini M, Slastikov V. Surfactants in Foam Stability: A Phase-Field Model. Arch. Rational Mech. Anal. 183 (2007) 411-456 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2035
G
Gallone M, Michelangeli A. Self-adjoint realisations of the Dirac-Coulomb Hamiltonian for heavy nuclei.; 2017. Available from: http://preprints.sissa.it/handle/1963/35287
Gallone M. Self-Adjoint Extensions of Dirac Operator with Coulomb Potential. SISSA; 2017. Available from: http://urania.sissa.it/xmlui/handle/1963/35273
Gazzini M, Musina R. On a Sobolev type inequality related to the weighted p-Laplace operator. J. Math. Anal. Appl. 352 (2009) 99-111 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2613
Giani S, Grubisic L, Heltai L, Mulita O. Smoothed-adaptive perturbed inverse iteration for elliptic eigenvalue problems. Computational Methods in Applied Mathematics. 2021 ;21:385-405.
Gidoni P, DeSimone A. Stasis domains and slip surfaces in the locomotion of a bio-inspired two-segment crawler. Meccanica [Internet]. 2017 ;52:587–601. Available from: https://doi.org/10.1007/s11012-016-0408-0
Gigli N, Tamanini L. Second order differentiation formula on RCD(K, N) spaces. Rendiconti Lincei-Matematica e Applicazioni. 2018 ;29:377–386.
Gigli N, Tamanini L. Second order differentiation formula on compact RCD*(K,N) spaces.; 2017.
Gigli N. The splitting theorem in non-smooth context.; 2013. Available from: http://preprints.sissa.it/handle/1963/35306
Gigli N, Tamanini L. Second order differentiation formula on RCD*(K,N) spaces.; 2018.
Giomi L. Softly Constrained Films. [Internet]. 2013 . Available from: http://hdl.handle.net/1963/6563
Giomi L, DeSimone A. Spontaneous division and motility in active nematic droplets. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34902
Grava T, Claeys T. Solitonic asymptotics for the Korteweg-de Vries equation in the small dispersion limit. SIAM J. Math. Anal. 42 (2010) 2132-2154 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3839
Guzzetti D. Solving the Sixth Painlevé Equation: Towards the Classification of all the Critical Behaviors and the Connection Formulae. Int Math Res Notices (2012) 2012 (6): 1352-1413 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6093
Guzzetti D. Stokes Matrices for Frobenius Manifolds and the 6 Painlevé Equation. In: Rokko Lectures in Mathematics, Vol 7 [Issue title: Perspective of Painleve equations], (2000), pages : 101-109. Rokko Lectures in Mathematics, Vol 7 [Issue title: Perspective of Painleve equations], (2000), pages : 101-109. Kobe University, Japan; 2000. Available from: http://hdl.handle.net/1963/6546

Pages

Sign in